Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Avi

conflicting feelings

Recommended Posts

i want to go on tane but i dont think that i have tried enough antibiotics yet for someone to prescribe it to me. i went on mino 100mg/day for 7 month, metrogel 4 months, stievamycin 2 months and with those i got nowhere. Have i tried enough shit for my doc to refer me to a derm to get tane? or could a family doctor prescribe that for me?

But i also dont want to go on tane because i might be growing out of it (knock on wood) and i dont want to have to dish out the $$ in case i am. Does anyone think that i should just wait a bit longer to see if i am growing out of it? it has been gradually getting less for a month or so now (but it still looks like hell) just by using a high concentration of aloe vera, no diet restrictions or any of that bs. I think that i could give it another year even until i am 18 to see whether i have grown out of it or not. But when i look at my face in the mirror all i think is FUCK I WISH I HAD TANE RIGHT NOW

Share this post


Link to post
Share on other sites

well you just have to weigh the risks with the results. is your acne scarring? if so then waiting to "grow out of it" may not be an option. also- remember that some people never grow out of it. by the sound of it- you have tried enough to be a candidate for accutane but maybe you should go see a derm instead of a family prac.

Share this post


Link to post
Share on other sites
Guest Craigems

Avi, you have done enough "other treatment" before tane... if i remember correctly, i think derms have to trial you on other meds for a minimum of 6months before recommending tane.

As Amanda said, tane is not easy TRUST ME, it makes you feel unhappy at times, yet when your skin starts clearing this generally goes away. It makes you feel tired constantly, gives you bags under your eyes, gives you red eyes and sensative skin. If you think you can cope with that for maybe 6months then ask for it. Oh and bloodtests :/

ANYWAYS, that being the bad things the good thing ... CLEAR SKIN, SOFT SKIN, NO OIL ON THE SKIN, generally works within 3 months, the last few months are just red dots not really any bumps. POTENTIALLY SAVES YOU FROM SCARRING, Your new life begins during the last few months of tane and from then on.

Your choice, and totally a rollercoaster ride, that only the committed can survive! make sure when and if you start, dont quit unless really medically affected.

Best of luck.

Share this post


Link to post
Share on other sites

so DERMS have to trial you for 6 months? family docs dont count? shit so that means even if i get a referal to a derm i have to suffer through another 6 months of some stupid antibiotic that i know isnt going to work. no my acne is not scarring, but my cheeks are literally one big redmark. you know that one russian pres. who had those "wine stain" birthmarks on his head? mikhail gorbachev or whatever.. thats what my cheeks look like.. just piles of redmarks on top of eachother and inter twined with eachother, i think i am going to finish off this tube of stievamycin before i do anything tho.

Share this post


Link to post
Share on other sites
Guest Craigems

No 6months of perscribed treatment. So sounds like u already done it, so it means when u go see your derm tell him./ her what your've been on and they'll go from there.

Share this post


Link to post
Share on other sites

i had been on some brown pill for bout 6months, some pink pill for 6months and then ba ctrim for about a year and a bit before i went on accutane tongue.gif... can't remember what they were called but i was taking them none the less. I was also using differin in the morning and BP at night... or the other way around, i can't remember but i always mixed em up. but seriously, i'd try and get on accutane if no antibiotics are clearing u up because it is worth it in the end and really people psyche up the side effects and all i am getting and people i know are getting are just the dry lips and overall dryness which is easily solved.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×